MathSciNet Relay Station
MathSciNet bibliographic data
MR180993 57.70
Griffiths, Phillip On the theory of variation of structures defined by transitive, continuous pseudogroups. Osaka J. Math. 1 1964 175–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement